Global linearization of periodic difference equations

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We deal with m-periodic, n-th order difference equations and study whether they can be globally linearized. We give an affirmative answer when m = n + 1 and for most of the known examples appearing in the literature. Our main tool is a refinement of the Montgomery-Bochner Theorem.
Original languageEnglish
Pages (from-to)1575-1595
JournalDiscrete and Continuous Dynamical Systems
Volume32
DOIs
Publication statusPublished - 1 May 2012

Keywords

  • Linearization
  • Periodic difference equations
  • Periodic maps
  • Recurrences

Fingerprint Dive into the research topics of 'Global linearization of periodic difference equations'. Together they form a unique fingerprint.

  • Cite this